# SDR JR2R20180123184

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59366746
- Condition: Cracked
- Location: Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY LOWER FOLDING STEP RT VERTICAL WEB CRACKED. EDGE BLENDED THE CRACK IAW SRM 51-02, FIG 1, AND 51-10-3.
